MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION NEUROMASTER G1; EVOKED RESPONSE ELECTRIC STIMULATOR

NIHON KOHDEN CORPORATION NEUROMASTER G1; EVOKED RESPONSE ELECTRIC STIMULATOR
Model Number DC-200B
Medical Device Problem Code Unintended Application Program Shut Down (4032)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2024
Type of Reportable Event Malfunction
Event or Problem Description
The biomedical engineer (bme) reported the power failure on the neuromaster g1, causing the main unit to constantly power down when starting an exam.It was replicated multiple times and follows the dc-200ba main unit.The mee system measures and displays electric, auditory, and visual evoked potentials (ep), electroencephalograms (eeg), and electromyographs (emg).Not in patient use.
 
Additional Manufacturer Narrative
The biomedical engineer (bme) reported the power failure on the neuromaster g1, causing the main unit to constantly power down when starting an exam.It was replicated multiple times and follows the dc-200ba main unit.This complaint is regarding the dc-200ba.There was no malfunction of the mee-2000 device that the dc-200ba was connected to.The mee system measures and displays electric, auditory, and visual evoked potentials (ep), electroencephalograms (eeg), and electromyographs (emg).Not in patient use.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.Additional device information: d10 concomitant medical device: the following devices were used in conjunction with the mee-2000a: main unit model: dc-200ba sn: 00162 device manufacturer date: 25/01/2019 unique identifier (udi) #: 04931921118054 returned to nihon kohden: not returned stim pod model: js-201b sn: 00262 device manufacturer date: ni unique identifier (udi) #: 04931921118085 returned to nihon kohden: not returned amp unit model: jb-232b sn: 00251 device manufacturer date: ni unique identifier (udi) #: 04931921118078 returned to nihon kohden: not returned breakout box model: jb-210b sn: 01369, 00818, 00882, 00872 device manufacturer date: ni unique identifier (udi) #: 04931921118061 returned to nihon kohden: not returned.
 
Additional Manufacturer Narrative
Details of complaint: the biomedical engineer (bme) reported the power failure on the neuromaster g1, causing the main unit to constantly power down when starting an exam.It was replicated multiple times and follows the dc-200ba main unit.This complaint is regarding the dc-200ba.There was no malfunction of the mee-2000 device that the dc-200ba was connected to.The mee system measures and displays electric, auditory, and visual evoked potentials (ep), electroencephalograms (eeg), and electromyographs (emg).Not in patient use.Investigation summary: the customer returned the unit with serial number (b)(6) for evaluation.The reported device with serial number (b)(6) was not returned for evaluation and was unknown why different device was sent in.The evaluation of the returned device (sn: (b)(6)) was not able to duplicate any power issues.The unit was tested for 24 hours without issue.As such, the root cause cannot be determined.A serial number review of the reported device does not reveal additional related complaints.A complaint history review of the customer's account does not reveal similar complaints for the reported device.The customer did not report any similar issues after receiving the replacement main unit and laptop.Possible root causes may be related to environmental factors or defective power cables.The cause of the power failure could not be confirmed nor duplicated.Additional device information: d10 concomitant medical device: the following devices were used in conjunction with the mee-2000a: main unit model: dc-200ba, sn: (b)(6).Device manufacturer date: 25/01/2019.Unique identifier (udi) #: (b)(4).Returned to nihon kohden: not returned stim pod model: js-201b sn: (b)(6) device manufacturer date: ni unique identifier (udi) #: (b)(4).Returned to nihon kohden: not returned amp unit model: jb-232b, sn: (b)(6).Device manufacturer date: ni unique identifier (udi) #: (b)(4).Returned to nihon kohden: not returned breakout box.Model: jb-210b, sn: (b)(6).Device manufacturer date: ni.Unique identifier (udi) #: (b)(4).Returned to nihon kohden: not returned additional information: b4 date of this report.G3 date received by manufacturer.G6 type of report.H2 if follow-up, what type? h6 event problem and evaluation codes.H11 additional manufacturer narrative.
 
Event or Problem Description
 
Additional Manufacturer Narrative
**udi related data quality updates**.Corrected information: d1 brand name: corrected the brand name from mee-2000a to neuromaster g1.D4 additional device information / model #: corrected the model # from mee-2000a to dc-200b.D4 additional device information / catalog #: corrected the catalog # from mee-2000a to dc-200ba.D4 additional device information / primary unique device identifier (udi) #: corrected the udi # to include the pi information.This is a correction to the suspect medical device involved in the reported event, specifically the unique device identifier (udi) information in section d of the fda form 3500a.
 
Event or Problem Description

Brand Name
NEUROMASTER G1
Common Device Name
EVOKED RESPONSE ELECTRIC STIMULATOR
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key18832907
Report Number8030229-2024-04171
Device Sequence Number17953377
Product Code GWF
UDI-Device Identifier04931921118054
UDI-Public(01)04931921118054(21)162
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K142624
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDC-200B
Device Catalogue NumberDC-200BA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2024
Supplement Date Received by Manufacturer06/25/2024
06/25/2024
Initial Report FDA Received Date03/04/2024
Supplement Report FDA Received Date07/01/2024
02/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/25/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DC-200BA SN: (B)(6) ; DC-200BA SN: (B)(6) ; DC-200BA SN: (B)(6)
Patient SexUnknown